MathSciNet Relay Station
MathSciNet bibliographic data
MR2514218 65N30 (35B45 35J25 65N15)
Kinoshita, T.; Hashimoto, K.; Nakao, M. T. On the $L^2$ a priori error estimates to the finite element solution of elliptic problems with singular adjoint operator. Numer. Funct. Anal. Optim. 30 (2009), no. 3-4, 289–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement